# SDR SWAA041457

- Difficulty date: May 22, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 30,281 hours, 26,040 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT KEELBEAM PANEL AT BS 700, CRACKED.  REPAIRED PANEL PER SRM.
